Alert archive / Kansas / Winter Storm Warnings in 2022
Winter Storm Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this winter storm warning at Jan 25, 2022, 3:13 AM CST for 8 counties in Kansas. It took effect at Jan 25, 2022, 6:00 AM CST. It was in force for 18 hr. 21 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 25, 2022, 3:13 AM CST (09:13 UTC)
- In effect from
- Jan 25, 2022, 6:00 AM CST
- Expired
- Jan 26, 2022, 12:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Scott County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 59 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 11:30 AM CST | SNOW 3.8 | Scott City, KS | |
| Jan 25, 1:00 PM CST | HEAVY SNOW 7 | 1 Sw Scott City, KS | REPORT RECEIVED FROM SOCIAL MEDIA. |
| Jan 25, 1:30 PM CST | SNOW 4 | 9 Wnw Spearville, KS | |
| Jan 25, 1:30 PM CST | HEAVY SNOW 8 | Scott City, KS | |
| Jan 25, 3:30 PM CST | HEAVY SNOW 15.5 | Modoc, KS | CORRECTS PREVIOUS SNOW REPORT FROM MODOC. |
| Jan 25, 3:30 PM CST | SNOW 15.5 | Modoc, KS | |
| Jan 25, 4:40 PM CST | HEAVY SNOW 6 | 2 Nnw Dodge City, KS | |
| Jan 25, 5:20 PM CST | SNOW 12 | 2 W Friend, KS | |
| Jan 25, 5:30 PM CST | HEAVY SNOW 8 | Spearville, KS | SNOW REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Jan 25, 6:00 PM CST | HEAVY SNOW 5.5 | Holcomb, KS | REPORT MADE THROUGH SOCIAL MEDIA. |
| Jan 25, 6:00 PM CST | HEAVY SNOW 7 | Garden City, KS | REPORT MADE THROUGH SOCIAL MEDIA. |
| Jan 25, 6:00 PM CST | HEAVY SNOW 10 | 5 Ssw Kalvesta, KS | SNOW REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Jan 25, 6:00 PM CST | HEAVY SNOW 22 | Modoc, KS | REPORT MADE THROUGH SOCIAL MEDIA. |
| Jan 25, 6:30 PM CST | HEAVY SNOW 10 | Scott City, KS | |
| Jan 25, 6:45 PM CST | HEAVY SNOW 11 | 1 E Scott City, KS | |
| Jan 25, 8:00 PM CST | HEAVY SNOW 13 | Scott State Lake, KS | SNOW REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Jan 25, 8:00 PM CST | HEAVY SNOW 17 | 8 Wsw Scott State Lake, KS | REPORT RECEIVED FROM SOCIAL MEDIA. |
| Jan 25, 8:30 PM CST | HEAVY SNOW 8 | 9 Nne Garden City, KS | REPORT RECEIVED FROM SOCIAL MEDIA. |
| Jan 25, 10:00 PM CST | HEAVY SNOW 11.3 | Scott City, KS | REPORT RECEIVED FROM SOCIAL MEDIA. |
| Jan 25, 11:00 PM CST | HEAVY SNOW 6.3 | 1 W Jetmore, KS | REPORT RECEIVED FROM SOCIAL MEDIA. |
| Jan 25, 11:00 PM CST | HEAVY SNOW 7 | 3 W Beeler, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215 WWUS43 KDDC 250913 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 313 AM CST Tue Jan 25 2022 KSZ030-043>045-252200- /O.UPG.KDDC.WW.Y.0002.220125T1200Z-220126T0600Z/ /O.NEW.KDDC.WS.W.0001.220125T1200Z-220126T0600Z/ Trego-Scott-Lane-Ness- Including the cities of Wakeeney, Scott City, Scott State Lake, Dighton, and Ness City 313 AM CST Tue Jan 25 2022 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 7 inches. * WHERE...Trego, Scott, Lane and Ness Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...A band of heavy snow is expected to develop later this morning through mid afternoon. Snowfall rates of 1-2 inches per hour will be possible. While there is some uncertainty, it is possible that heavier snow accumulations could occur a little farther southeast of the warning area. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ031-046-065-066-079>081-252200- /O.EXA.KDDC.WW.Y.0002.220125T1200Z-220126T0600Z/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt- Including the cities of Pfeifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, and Pratt 313 AM CST Tue Jan 25 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of central and south central Kansas. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Greater snow accumulations are now expected to extend farther east into central Kansas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ061>064-074>078-252200- /O.CON.KDDC.WW.Y.0002.220125T1200Z-220126T0600Z/ Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, and Dodge City 313 AM CST Tue Jan 25 2022 /213 AM MST Tue Jan 25 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Snow expected. Total snow accumulations of up to 5 inches. * WHERE...Portions of southwest Kansas. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
433 WWUS43 KDDC 251734 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1134 AM CST Tue Jan 25 2022 KSZ063-064-260600- /O.UPG.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ /O.EXA.KDDC.WS.W.0001.000000T0000Z-220126T0600Z/ Finney-Hodgeman- Including the cities of Garden City, Jetmore, and Hanston 1134 AM CST Tue Jan 25 2022 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Total snow accumulations of 4 to 8 inches. Isolated amounts to 10 inches. * WHERE...Finney and Hodgeman Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS...The snowband will continue to produce 1 to 2 inch hourly snowfall rates. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ030-043>045-260600- /O.CON.KDDC.WS.W.0001.000000T0000Z-220126T0600Z/ Trego-Scott-Lane-Ness- Including the cities of Wakeeney, Scott City, Scott State Lake, Dighton, and Ness City 1134 AM CST Tue Jan 25 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Total snow accumulations of 4 to 8 inches. Isolated amounts to 10 inches. * WHERE...Ness, Trego, Lane and Scott Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS...The snowband will continue to produce 1 to 2 inch hourly snowfall rates. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ031-046-061-062-065-066-074>081-260600- /O.CON.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ Ellis-Rush-Hamilton-Kearny-Pawnee-Stafford-Stanton-Grant-Haskell- Gray-Ford-Edwards-Kiowa-Pratt- Including the cities of Pfeifer, Hays, La Crosse, Syracuse, Lakin, Deerfield, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, and Pratt 1134 AM CST Tue Jan 25 2022 /1034 AM MST Tue Jan 25 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Snow. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of central, south central and southwest Kansas. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
900 WWUS43 KDDC 252306 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 506 PM CST Tue Jan 25 2022 KSZ077-078-260600- /O.UPG.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ /O.EXA.KDDC.WS.W.0001.000000T0000Z-220126T0600Z/ Gray-Ford- Including the cities of Cimarron, Montezuma, and Dodge City 506 PM CST Tue Jan 25 2022 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. Total snow accumulations as much as 6 to 8 inches. * WHERE...Gray and Ford Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS... The snowband will continue to produce 1 to 2 inch hourly snowfall rates through early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ030-043>045-063-064-260600- /O.CON.KDDC.WS.W.0001.000000T0000Z-220126T0600Z/ Trego-Scott-Lane-Ness-Finney-Hodgeman- Including the cities of Wakeeney, Scott City, Scott State Lake, Dighton, Ness City, Garden City, Jetmore, and Hanston 506 PM CST Tue Jan 25 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Total snow accumulations of 4 to 8 inches. Isolated amounts to 10 inches. * WHERE...Ness, Trego, Lane and Scott Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS...snow rates of about a half inch per hour through early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ087>090-260600- /O.EXA.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ Meade-Clark-Comanche-Barber- Including the cities of Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 506 PM CST Tue Jan 25 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Meade, Clark, Comanche and Barber Counties. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS...additional snow rates of about a half inch to an inch per hour through early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ031-046-061-062-065-066-074>076-079>081-260600- /O.CON.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ Ellis-Rush-Hamilton-Kearny-Pawnee-Stafford-Stanton-Grant-Haskell- Edwards-Kiowa-Pratt- Including the cities of Pfeifer, Hays, La Crosse, Syracuse, Lakin, Deerfield, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Kinsley, Lewis, Greensburg, Haviland, and Pratt 506 PM CST Tue Jan 25 2022 /406 PM MST Tue Jan 25 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Snow. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of central, south central and southwest Kansas. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
994 WWUS43 KDDC 260049 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 649 PM CST Tue Jan 25 2022 KSZ030-260200- /O.CAN.KDDC.WS.W.0001.000000T0000Z-220126T0600Z/ Trego- Including the city of Wakeeney 649 PM CST Tue Jan 25 2022 ...WINTER STORM WARNING IS CANCELLED... Heavy snow has moved farther south of the area with little if any additional accumulation expected. $$ KSZ031-260200- /O.CAN.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ Ellis- Including the cities of Pfeifer and Hays 649 PM CST Tue Jan 25 2022 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snow has shifted south of the area with little if any additional accumulation expected. $$ KSZ043>045-063-064-077-078-260600- /O.CON.KDDC.WS.W.0001.000000T0000Z-220126T0600Z/ Scott-Lane-Ness-Finney-Hodgeman-Gray-Ford- Including the cities of Scott City, Scott State Lake, Dighton, Ness City, Garden City, Jetmore, Hanston, Cimarron, Montezuma, and Dodge City 649 PM CST Tue Jan 25 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Total snow accumulations of 6 to 12 inches. Isolated amounts to 18 inches around Scott County. * WHERE...Ness, Trego, Lane and Scott Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the evening commute. * ADDITIONAL DETAILS...Snow rates of about a half inch per hour through early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ046-061-062-065-066-074>076-079>081-087>090-260600- /O.CON.KDDC.WW.Y.0002.000000T0000Z-220126T0600Z/ Rush-Hamilton-Kearny-Pawnee-Stafford-Stanton-Grant-Haskell- Edwards-Kiowa-Pratt-Meade-Clark-Comanche-Barber- Including the cities of La Crosse, Syracuse, Lakin, Deerfield, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 649 PM CST Tue Jan 25 2022 /549 PM MST Tue Jan 25 2022/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Snow. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of central, south central and southwest Kansas. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS...Snow rates of about a half inch per hour through early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Jan 24, 11:27 PM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Jan 24, 11:27 PM CST, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1127 PM CST Mon Jan 24 2022 ...Updated aviation discussion... .SYNOPSIS... Issued at 705 PM CST Mon Jan 24 2022 Clouds will rapidly increase tonight. Tuesday will be cloudy and much colder, with light to moderate snow spreading south through the day. Snow will be most widespread Tuesday afternoon, when snow covered roadways are expected. Snow will end Tuesday evening, followed by a slow warming trend through Friday. A dry and mild weekend is expected. && .SHORT TERM...(This afternoon through Tuesday) Issued at 1050 AM CST Mon Jan 24 2022 A shortwave trough pushing across the CWA has dropped a cold front making its way towards the Oklahoma state line. Winds have turned northerly gusting up to 20-30 mph behind the aforementioned cold front as the gradient has strengthened lasting through the afternoon hours towards sunset. After this point, winds will veer more northeasterly on the backside of the occluded surface low remaining relatively light in nature 10-20 mph the for rest of the short term forecast. Temperatures this afternoon will make it into the 50s before the colder air starts to arrive this evening as clouds increase and lower into the overnight hours due to another stronger mid level trough coming off the Rockies in the more west to southwesterly upper level flow. Overnight lows will drop into the upper teens and lows 20s not expecting much of a diurnal trend through the day Tuesday staying below the freezing mark for the entire CWA. In terms of snowfall, snow will begin to develop across northeastern portions of Colorado Monday night and start making its way south and southeast across northwestern and west central Kansas towards daybreak Tuesday. It will continue to spread across southwest Kansas through the mid to late morning hours with the highest intensities during the afternoon as the aforementioned trough digs into the viewing area. The main area of concern will be for areas northwest of a line from Dighton to Garden City to include Scott City and Syracuse where the main trowal looks to be at this time. Models are in decent agreement on this location and have been for the past couple of model runs, so confidence is moderate at this time. An advisory has been issued for points west of Hwy 283 and north of Hwy 160/144 where 1-3 inches is possible, and higher in the aforementioned trowal area in general 3-5 inches, and possibly localized higher amounts. As long as the trough maintains its eastward location, confidence in the snowfall amounts are pretty good. If any trend is to occur, a westward movement of it will keep higher amounts into eastern Colorado and northwestern Kansas, but with how models are doing at this point in staying consistent in its initializations, it would suggest the prior to occur. Otherwise, snowfall will come to end during the evening hours west to east remaining cloudy with upslope easterly winds. Improving skies expected Wednesday morning as high pressure begins to build across western Kansas as winds turn southerly. Morning lows Wednesday down into the single digits and low teens with a struggle to get above the freezing mark under any snowpack left behind. A warming and dry trend expected heading into the long term forecast with no impacts expected at this time. .LONG TERM...(Tuesday night through Monday) Issued at 1206 PM CST Mon Jan 24 2022 Upper level ridging will build back in across the Rockies and high plains Wednesday and maintain itself through much of the long term forecast. With northwest flow aloft, no precipitation is expected at this time through the end of the month. A warming trend set to begin for later portions of the work week, but slower in areas of higher snowpack expecting to be for northwestern counties. Afternoon high temperatures expected to rebound back to the 40s Friday and into the 50s for the weekend with any snow left on the ground expected to be melted by that point a few days from now. Otherwise, expect low temperatures to return to near average by Friday and over the weekend to upper teens and low 20s. Nothing else is projected for the long term term forecast with mainly southwesterly flow near the surface and nothing out of the ordinary in terms of wind speeds. In all, the only precipitation chances for the remainder of this month will be tomorrow during the short term, so hopefully it will help some in the areas with the worst drought conditions. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1127 PM CST Mon Jan 24 2022 For the GCK/DDC/HYS terminals, VFR cigs at the beginning of this period will gradually lower through the overnight hours then become MVFR/IFR by mid/late Tuesday morning. Light snow will develop southward through these locations by mid to late morning with IFR/LIFR vsbys during the afternoon hours. For the LBL area, MVFR cigs and vsbys will develop later in the afternoon. The snow will taper off from north to south late in the day and early evening with improving vsbys. && .PRELIMINARY POINT TEMPS/POPS... DDC 22 27 12 34 / 10 90 80 10 GCK 23 28 12 34 / 10 90 70 10 EHA 26 37 17 39 / 10 50 70 20 LBL 25 35 13 37 / 0 50 60 20 HYS 18 26 12 34 / 30 70 40 0 P28 23 30 16 36 / 0 50 30 10 && .DDC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 AM CST /5 AM MST/ Tuesday to midnight CST /11 PM MST/ Tuesday night for KSZ030-043>045- 061>064-074>078. && SYNOPSIS...Turner SHORT TERM...Lowe LONG TERM...Lowe AVIATION...Gerard
Hazardous weather outlook, Jan 24, 4:59 AM CST, 22 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 459 AM CST Mon Jan 24 2022 KSZ030-031-043>046-061>066-074>081-084>090-251100- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 459 AM CST Mon Jan 24 2022 /359 AM MST Mon Jan 24 2022/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Days 2-7 Discussion ------------------- Areas of light to moderate snow are expected to develop across west central and southwest Kansas on Tuesday. There is some uncertainty as to how much snow accumulation will occur. Widespread 2-4 inch amounts are expected to the north of Highway 54 and west of Highway 183. Heavier amounts of around 6 inches or so will be possible over far west central Kansas where a Winter Storm Watch has been issued. Days 2-7 Hazards ---------------- * Tuesday - Excessive cold: Limited risk - Snow: Elevated risk * Wednesday - Excessive cold: Limited risk - Non thunderstorm wind: Limited risk * Thursday - Excessive cold: Limited risk - Non thunderstorm wind: Limited risk * Friday - Excessive cold: Limited risk - Fire weather: Elevated risk * Saturday - Fire weather: Elevated risk * Sunday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc
Nearby
Winter Storm Warnings in Kansas, 2022Every winter storm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.